# SDR ASAA1058077

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 13,343 hours, 4,329 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002659
- Condition: Failed
- Location: E&E Bay
- Part time: 13,357 hours, 4,335 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L & R FMC HAD 1.0+ XTK ERROR.  WHEN PROCEEDING TO BTG VOR THE A BEAM POINTS REMAINED IN RT FMC WITH A ROUTE DISCONTINUITY AT THE DSD01 A BEAM.  WHEN NEW A BEAM SELECTED IN THE L FMC.  R FMC SHOWED DSDO1 & DSDO2 OVERLAPPING.  STEADY "RATE " FAILURE LOGGED IN RT FMC.  REPLACED RT FMC COMPUTER REF MM 34 61 02 00 801.  OPENED & CLOSED C/B'S P6 1 D15 & D16.  FMC OPS TEST OK REF MM 34 61 00 710 801 CROSS LOADED NAV DATA & VERIFIED OPS SOFTWARE U.10.7.
